# SDR C2XA02CL152

- Difficulty date: July 15, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4504113
- Part serial: SPE0014015
- Condition: Burned
- Location: Apu Bay
- Part time: 2,551 hours, 4,265 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEM FLIGHT 4067 THE CREW REPORTED A APU FIRE INDICATION ON SHORT FINAL FOR 10 SECONDS.  MAINTENANCE REPLACED THE APU.  OPERATIONAL CHECKS WERE GOOD.
